Approximating Data in ℜn by a Quadratic Underestimator with Specified Hessian Minimum and Maximum Eigenvalues. Rosen, J. B. and Glick, J. J. Global Optimization, 36(3):461-469, 2006.
Approximating Data in ℜn by a Quadratic Underestimator with Specified Hessian Minimum and Maximum Eigenvalues. [link]Link  Approximating Data in ℜn by a Quadratic Underestimator with Specified Hessian Minimum and Maximum Eigenvalues. [link]Paper  bibtex   
@article{journals/jgo/RosenG06,
  added-at = {2013-06-07T00:00:00.000+0200},
  author = {Rosen, J. Ben and Glick, John},
  biburl = {http://www.bibsonomy.org/bibtex/245521778caa499dad1fe4647ac725751/dblp},
  ee = {http://dx.doi.org/10.1007/s10898-006-9021-4},
  interhash = {454e9b2e3c8c46892a70e580475d98ed},
  intrahash = {45521778caa499dad1fe4647ac725751},
  journal = {J. Global Optimization},
  keywords = {dblp},
  number = 3,
  pages = {461-469},
  timestamp = {2013-08-13T13:13:27.000+0200},
  title = {Approximating Data in \mathfrakRn by a Quadratic Underestimator with Specified Hessian Minimum and Maximum Eigenvalues.},
  url = {http://dblp.uni-trier.de/db/journals/jgo/jgo36.html#RosenG06},
  volume = 36,
  year = 2006
}
Downloads: 0